# SDR QMLA2019042271939

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N354LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14822
- Aircraft time: 2,363 hours, 7,267 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Condition: Failed
- Location: M/R Xmission
- Part time: 1,975 hours, 6,038 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE PILOT RECEIVED "XMSN OIL PRESSURE" WARNING LIGHT ALONG WITH AN INCREASE IN INDICATED PRESSURE. PERFORMED PRECAUTIONARY LANDING AND MAINTENANCE REPLACED THE TRANSMISSION OIL PRESSURE SWITCH. TRANSMISSION OIL PRESSURE RETURNED TO NORMAL AND WARNING LIGHT DID NOT COME ON. AIRCRAFT WAS REPOSITIONED TO MAINTENANCE FACILITY. TRANSMISSION OIL FILTER WAS PULLED AND NON-FERROUS METALLIC CHIPS WERE FOUND.
